# SDR USA2004F00013

- Difficulty date: February 28, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- Engine: Ge CFM56*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Failed
- Location: E/E Bay
- Part time: 40,307 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, ENROUTE, ALL THE CAPTAINS AIR AND FLIGHT INSTRUMENTS FAILED.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS AIR DATA COMPUTER.  PERFORMED SATISFACTORY FUNCTIONAL CHECK IAW MM AND LAND VERIFY TEST IAW R5 JOB CARD.
